Interest Rate Rules in an Equilibrium Model: A Note
Giancarlo Marini
The Manchester School of Economic & Social Studies, 1989, vol. 57, issue 1, 75-78
Date: 1989
References: Add references at CitEc
Citations:
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:manch2:v:57:y:1989:i:1:p:75-78
Access Statistics for this article
More articles in The Manchester School of Economic & Social Studies from University of Manchester Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().